# SDR FDEA201211073892

- Difficulty date: November 7, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 68,536 hours, 13,554 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00183
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND FRAME AT BS 1741, L11R.  REPAIRED IAW SRM 53-00-07 FIGURE 201 REPAIR 2 REVISION 50. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 115.
